# SDR DL72S950742

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Midflap
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION A CRACK WAS FOUND IN AFT LOWER CHORD 12 INCHES AFT OF IB CARRIAGE SUPPORT.  THE CHORD WAS REPAIRED PER MM 57-52-0.  THIS DAMAGE WAS IN NR 2 MID FLAP.
